# SDR LS1R99105

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2060702657
- Condition: Failed
- Location: Dual Tachometer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE INDICATOR NOT READING PROPERLY.  REMOVED AND REPLACED.  (X)
